MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG+/AAA SURGICAL; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG+/AAA SURGICAL; DRESSING, WOUND, DRUG
Model Number 422607
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported that, when the end user took out the primary package from the box, part of the packaging was already open.The product was not used.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 3d03451 was manufactured on 04/29/2023, in surgical cover dressing (scd) packaging line, with a total of (b)(4) market units (mkus).Complaint investigator performed a batch record review on 03/jun/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1728534 and manufacturing order (b)(4).No discrepancy related to this issue were found within the documentation.Photograph, video and/or physical sample evaluation: there is a photograph associated with this case and in this, the reported defect can be seen.No unused return sample was expected.Conclusion summary of the related event: method: the machine does not have a method for avoid performing the operation on out of the validated process ranges for temperature.Corrective and preventive actions: corrective and preventive actions identified will be taken through corrective action / preventive actions (capa) plan.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted since additional photos were received and re-investigation of photos was done.Photograph, video and/or physical sample evaluation: there are photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Hence, results of the previous investigation submitted along the initial emdr remain the same and this is just an addition to previous investigation results provided.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h10 (addl mfg narrative).

Brand Name
AQUACEL AG+/AAA SURGICAL
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19517606
Report Number9618003-2024-02326
Device Sequence Number8337204
Product Code FRO
UDI-Device Identifier00768455169566
UDI-Public00768455169566
Combination Product (Y/N)N
PMA/510(K) Number
K173675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/01/2026
Device Model Number422607
Device Lot Number3D03451
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown